Alert archive / Louisiana / Flash Flood Warnings in 2018

Flash Flood Warning 10, NWS Shreveport, LA

February 21, 20185 parishes in Louisiana

NWS Shreveport, LA issued this flash flood warning at Feb 21, 2018, 3:02 PM CST for 5 parishes in Louisiana. It was in force for 11 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 21, 2018, 3:02 PM CST (21:02 UTC)
Expired
Feb 22, 2018, 2:00 AM CST
In force
11 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
None

Counties Bienville Parish, LA, Grant Parish, LA, Jackson Parish, LA, Natchitoches Parish, LA, Winn Parish, LA

The radar

The Shreveport radar (KSHV), 91 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 21, 8:30 PM CSTFLASH FLOODNatchitoches, LASHERIFF DEPARTMENT REPORTS HIGH WATER ON SEVERAL ROADS ACROSS THE PARISH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 328 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 9.0 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2018-02-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1043 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2018-02-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 151 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1043 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
529 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
151 m²/s²
0-3 km storm-relative helicity
175 m²/s²
Significant tornado parameter
0.7
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted.

490 
WGUS54 KSHV 212102
FFWSHV
LAC013-043-049-069-127-220000-
/O.NEW.KSHV.FF.W.0010.180221T2102Z-180222T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Shreveport LA
302 PM CST WED FEB 21 2018

The National Weather Service in Shreveport has issued a

* Flash Flood Warning for...
  Grant Parish in north central Louisiana...
  Jackson Parish in north central Louisiana...
  Natchitoches Parish in northwestern Louisiana...
  Bienville Parish in northwestern Louisiana...
  Winn Parish in north central Louisiana...

* Until 600 PM CST

* At 301 PM CST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Two to three inches of rain 
  have already fallen. Areas of flash flooding are expected to begin 
  shortly.

* Some locations that will experience flooding include...
  Natchitoches, Winnfield, Jonesboro, Arcadia, Colfax, Ringgold,
  Campti, Gibsland, Montgomery, Allen, Provencal, Natchez, Chatham,
  Clarence, Hodge, Dry Prong, Goldonna, North Hodge, Tullos and
  Dodson.

Additional rainfall amounts of two inches or more are possible in 
the warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3136 9324 3171 9334 3172 9344 3191 9344
      3189 9327 3198 9313 3206 9314 3224 9322
      3224 9342 3240 9342 3245 9316 3259 9318
      3259 9288 3246 9288 3250 9242 3232 9231
      3176 9234 3139 9262 3152 9272 3135 9295

$$

19
2 follow-up statements
640 
WGUS54 KSHV 212348
FFWSHV
LAC013-043-049-069-127-220300-
/O.EXT.KSHV.FF.W.0010.000000T0000Z-180222T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Shreveport LA
548 PM CST WED FEB 21 2018

The National Weather Service in Shreveport has extended the

* Flash Flood Warning for...
  Grant Parish in north central Louisiana...
  Jackson Parish in north central Louisiana...
  Natchitoches Parish in northwestern Louisiana...
  Bienville Parish in northwestern Louisiana...
  Winn Parish in north central Louisiana...

* Until 900 PM CST

* At 548 PM CST, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Flash flooding is already
  occurring.

* Some locations that will experience flooding include...
  Natchitoches, Winnfield, Jonesboro, Arcadia, Colfax, Ringgold,
  Campti, Gibsland, Montgomery, Allen, Provencal, Natchez, Chatham,
  Clarence, Hodge, Dry Prong, Goldonna, North Hodge, Tullos and
  Dodson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 3136 9324 3171 9334 3172 9344 3191 9344
      3189 9327 3198 9313 3206 9314 3224 9322
      3224 9342 3240 9342 3245 9316 3259 9318
      3259 9288 3246 9288 3250 9242 3232 9231
      3176 9234 3139 9262 3152 9272 3135 9295

$$

20
270 
WGUS54 KSHV 220243
FFWSHV
LAC013-043-049-069-127-220800-
/O.EXT.KSHV.FF.W.0010.000000T0000Z-180222T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Shreveport LA
843 PM CST WED FEB 21 2018

The National Weather Service in Shreveport has extended the

* Flash Flood Warning for...
  Grant Parish in north central Louisiana...
  Jackson Parish in north central Louisiana...
  Natchitoches Parish in northwestern Louisiana...
  Bienville Parish in northwestern Louisiana...
  Winn Parish in north central Louisiana...

* Until 200 AM CST

* At 842 PM CST, Doppler radar indicated heavy rain across the warned
  area. Up to three inches of rain have already fallen. Flash
  flooding is already occurring.

* Some locations that will experience flooding include...
  Natchitoches, Winnfield, Jonesboro, Arcadia, Colfax, Ringgold,
  Campti, Gibsland, Montgomery, Allen, Provencal, Natchez, Chatham,
  Clarence, Hodge, Dry Prong, Goldonna, North Hodge, Tullos and
  Dodson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 3136 9324 3171 9334 3172 9344 3191 9344
      3189 9327 3198 9313 3206 9314 3224 9322
      3224 9342 3240 9342 3245 9316 3259 9318
      3259 9288 3246 9288 3250 9242 3232 9231
      3176 9234 3139 9262 3152 9272 3135 9295

$$

20

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Feb 21, 12:20 PM CST, 2 hours 42 minutes earlier.

Area forecast discussion, Feb 21, 12:20 PM CST, 2 hours 42 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
1220 PM CST Wed Feb 21 2018

.AVIATION...
For the 21/18Z TAF period, widespread convection continues across
all sites this afternoon with a cold front bisecting the region as
winds have just now shifted at LFK/MLU. Heavy shwrs and tstms will
persist along and ahead of the front with mainly light to moderate
shwrs behind the front. IFR/LIFR cigs will be common throughout
the period with vsbys fluctuating from MVFR/IFR between rounds of
heavier convection. North winds behind the front will be gusty at
times with speeds from 10-15 kts and higher gusts this afternoon.
Speeds will subside somewhat after 22/00Z to less than 10 kts with
shwrs also beginning to decrease in intensity. The cold front will
eventually stall out across our far southern sections and slowly
lift back northward later on Thursday with additional convection.
No improvement in cigs is expected through the end of the period.

/19/

&&

.PREV DISCUSSION... /issued 1053 AM CST Wed Feb 21 2018/

DISCUSSION...
The cold front continues to gradually shift SE across N LA this
morning, and extends from just SE of a CXO, to JAS, to N of a IER,
to just E of RSN and BQP line as of 1630Z. Ahead of this front,
MUCapes have increased to 500-1000 J/KG over the SE sections of
Ncntrl LA, with 0-1km helicities having increased to 150-200
m2/s2, which has been enhanced by the backing of the low level
winds ahead of the front allowing for some persistent mini
supercells across the warm sector over Cntrl LA. Thus, an isolated
tornado threat can not be ruled out over this area, with the
HRRR having initialized well and has the convection expanding NE
along/ahead of the front through the afternoon. Thus, have
coordinated TOR watch #3 with SPC and WFOs LCH and JAN for these
areas through 23Z. Radar analysis has also indicated persistent
training along the TX/LA border where this strong convection has
continued to ride just ahead of the front, with the HRRR also
suggesting a rather broad swath of 2-4 inch rains with isolated 6+
inches possible especially as the front should begin to slow and
eventually stall out later this afternoon from lower Toledo Bend
NE into the SE sections of Ncntrl LA. For this reason, have
expanded the Flash Flood Watch to encompass the remainder of the
CWA through 12Z Thursday.

Meanwhile, rather NW, mosaic radar imagery indicates that rain
rates have begun to taper NW of the I-30 corridor into SE OK late
this morning, as a deeper wedge of drier air have begun to entrain
NE, although this may be temporary as overrunning begins to spread
back N over these areas, adding to the impressive 3-5+ inch totals
that has already fallen since Tuesday afternoon. Given this, and
the fact that flash flooding continues across McCurtain County OK,
will leave the Watch in effect through the 12Z Thursday
expiration, although the short term progs suggest that additional
dry air entrainment will spread NE over these areas later this
evening, thus tapering the rainfall rates.

Max temps will be a tough call given the shallow nature of the
post-frontal air mass, with the NAM 2M temps in reasonable
agreement with the ongoing trends, with the potential for some of
the warmer air to spread back W as the overrunning increases later
today. Did scale back temps significantly this afternoon across NE
TX/SE OK/SW AR in wake of the front, with temps expected to fall
into the 40s over Srn AR this afternoon.

Will address the potential for additional flooding over the next
few days in the afternoon discussion. Zone update already
out...grids will be available shortly.

15

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  62  51  62  61 / 100 100  70  70
MLU  73  54  72  64 / 100 100  80  40
DEQ  49  44  56  52 / 100  80  70  90
TXK  54  45  56  56 / 100 100  60  90
ELD  60  46  60  60 / 100 100  80  70
TYR  52  44  56  56 / 100  80  70  90
GGG  55  49  59  59 / 100  90  70  90
LFK  64  53  66  64 / 100  90  70  40

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flash Flood Watch through late tonight for ARZ050-051-059>061-
     070>073.

LA...Flash Flood Watch through late tonight for LAZ001>006-010>014-
     017>022.

OK...Flash Flood Watch through late tonight for OKZ077.

TX...Flash Flood Watch through late tonight for TXZ096-097-108>112-
     124>126-136>138-149>153-165>167.

&&

19/15
Hazardous weather outlook, Feb 21, 12:03 PM CST, 2 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
1203 PM CST Wed Feb 21 2018

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-221200-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-McCurtain-Bowie-
Franklin-Titus-Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-
Harrison-Cherokee-Rusk-Panola-Nacogdoches-Shelby-Angelina-
San Augustine-
1203 PM CST Wed Feb 21 2018

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, southeast Oklahoma, east Texas and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

Periods of moderate to heavy rainfall will continue this afternoon
and tonight over much of the region, as a series of upper level
disturbance shift northeast across the area behind a cold front
that will become stationary over Southwest and Central Louisiana.
Additional rainfall amounts of one to three inches are possible,
which is in addition to the widespread two to four inches that has
already fallen since Tuesday afternoon. Given this additional rain
falling over already saturated grounds, flash flooding will remain
possible. The rains are expected to diminish over much of
Northeast Texas, Southeast Oklahoma, and portions of Southwest
Arkansas late tonight, thus easing the flash flood threat.
However, the flood threat will linger overnight across Deep East
Texas, North Louisiana, and Southcentral Arkansas.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

The cold front will begin to slowly lift back north as a warm
front Thursday across East Texas and North Louisiana before
becoming stationary Thursday night. This boundary will continue to
focus periods of showers and isolated thunderstorms along and to
its north across extreme Northeast Texas, North Louisiana,
Southwest Arkansas and Southeast Oklahoma, which will increase
during the afternoon and overnight hours as additional upper level
disturbances shift northeast along the front. Thus, the flood
threat may increase over these areas Thursday night and Friday
before diminishing late in the day as the front begins to lift
north out of the area. However, the parent upper level trough
and associated cold front will quickly move through the region,
which may result in a renewed threat for heavy rainfall and flash
flooding, along with the threat for strong to severe thunderstorms
which will progress east across the region Saturday afternoon and
evening. The severe and heavy rainfall threat will diminish from
west to east Saturday evening with the frontal passage.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency managers, skywarn networks, and amateur
radio operators, may be needed through tonight for rainfall and
flash flooding reports.

LAZ018>022-221200-
Natchitoches-Winn-Grant-Caldwell-La Salle-
1203 PM CST Wed Feb 21 2018

This Hazardous Weather Outlook is for portions of north central
Louisiana and northwest Louisiana.

.DAY ONE...This Afternoon and Tonight...

Scattered strong to severe thunderstorms will be possible this
afternoon over the southeast sections of Northcentral Louisiana,
near and south of a cold front that will slowly sink south into
Central Louisiana. Damaging winds and isolated tornadoes will be
possible, but the threat for flash flooding will exist as well as
these storms move repeatedly over the same areas. Rainfall amounts
of 2 to 4 inches, with isolated higher amounts in excess of 6
inches, will be possible this afternoon and tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

The cold front will begin to slowly lift back north as a warm
front Thursday across East Texas and North Louisiana before
becoming stationary Thursday night. Warmer and more humid air will
return to the southeast sections of Northcentral Louisiana
Thursday, with the threat for heavy rainfall and flash flooding
greatly diminished through Friday. However, the parent upper
level trough and associated cold front will quickly move through
the region Saturday, which may result in a renewed threat for
heavy rainfall and flash flooding, along with the threat for
strong to severe thunderstorms which will progress east across the
region during the afternoon and evening. The severe and heavy
rainfall threat will diminish from west to east Saturday evening
with the frontal passage.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency managers, skywarn networks, and amateur
radio operators, may be needed through tonight for severe weather, rainfall
and flash flooding reports.

15

In the hours before

Local storm report, Feb 21, 1:33 PM CST, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
133 PM CST WED FEB 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 AM     FLASH FLOOD      3 E SHREVEPORT          32.47N 93.74W
02/21/2018                   CADDO              LA   PUBLIC

            WATER COVERING CRESWELL AVE, NEAR DUDLEY DR.

&&

PALMER
Local storm report, Feb 21, 1:40 PM CST, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
140 PM CST WED FEB 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1231 PM     FLASH FLOOD      6 SSW TEXARKANA         33.37N 94.04W
02/21/2018                   MILLER             AR   LAW ENFORCEMENT

            WATER OVER PORTIONS OF SOUTH STATE LINE.

&&

PALMER
Local storm report, Feb 21, 1:46 PM CST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
146 PM CST WED FEB 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     FLASH FLOOD      7 NW FOUKE              33.33N 93.98W
02/21/2018                   MILLER             AR   LAW ENFORCEMENT

            MILLER COUNTY SHERIFF IS REPORTING WATER
            OVER SEVERAL ROADS, INCLUDING MILLER 10,
            MILLER 17, MILLER 21, MILLER 68, AND GOODSON
            LANE.

&&

PALMER
Local storm report, Feb 21, 1:47 PM CST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
147 PM CST WED FEB 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     FLASH FLOOD      3 ENE OAKHAVEN          33.74N 93.58W
02/21/2018                   HEMPSTEAD          AR   LAW ENFORCEMENT

            HEMPSTEAD COUNTY SHERIFF IS REPORTING WATER
            OVER SEVERAL ROADS IN THE COUNTY.

&&

PALMER
Local storm report, Feb 21, 1:54 PM CST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
154 PM CST WED FEB 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     FLASH FLOOD      2 SSW EMERSON           33.07N 93.21W
02/21/2018                   COLUMBIA           AR   LAW ENFORCEMENT

            WATER OVER COLUMBIA 9 SOUTH.

&&

PALMER
Local storm report, Feb 21, 2:04 PM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
204 PM CST WED FEB 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0151 PM     FLASH FLOOD      2 SW HEMPHILL           31.32N 93.88W
02/21/2018                   SABINE             TX   LAW ENFORCEMENT

            WATER ON THE ROAD IN PLACES BETWEEN JASPER
            AND HEMPHILL.

&&

PALMER

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 21, 8:35 AM CSTAreal Flood AdvisorySHVBossier, Caddo, De Soto115 min
Feb 21, 8:54 AM CSTFlash Flood WarningSHVBossier, Caddo, De Soto2 hr
Feb 21, 9:41 AM CSTSpecial Weather StatementSHVNatchitoches49 min
Feb 21, 10:29 AM CSTFlash Flood WarningSHVGrant, Natchitoches, Winn3 hr
Feb 21, 10:34 AM CSTSpecial Weather StatementSHVGrant41 min
Feb 21, 10:43 AM CSTFlash Flood WarningSHVGrant, Natchitoches, Winn3 hr
Feb 21, 10:49 AM CSTSevere Thunderstorm WarningSHVGrant, Natchitoches41 min
Feb 21, 11:16 AM CSTTornado WarningSHVGrant, Winn29 min
Feb 21, 11:23 AM CSTSpecial Weather StatementSHVGrant37 min
Feb 21, 11:24 AM CSTFlash Flood WarningSHVBienville, Bossier, Caddo, De Soto, Red River, Webster3 hr
Feb 21, 11:31 AM CSTFlash Flood WarningSHVBossier, Caddo, Webster3 hr
Feb 21, 11:50 AM CSTSevere Thunderstorm WarningSHVGrant, Winn25 min
Feb 21, 11:58 AM CSTTornado WarningSHVGrant, LaSalle, Winn32 min
Feb 21, 12:23 PM CSTFlash Flood WarningSHVGrant, LaSalle3 hr
Feb 21, 12:31 PM CSTSevere Thunderstorm WarningSHVCaldwell, Jackson, LaSalle, Winn44 min
Feb 21, 12:36 PM CSTFlash Flood WarningSHVDe Soto, Natchitoches, Red River, Sabine3 hr
Feb 21, 12:44 PM CSTTornado WarningSHVCaldwell, LaSalle31 min
Feb 21, 1:01 PM CSTTornado WarningSHVCaldwell, LaSalle29 min
Feb 21, 2:38 PM CSTFlash Flood WarningSHVClaiborne, Webster16 hr
Feb 21, 3:30 PM CSTFlash Flood WarningSHVSabine17 hr
Feb 21, 3:35 PM CSTFlash Flood WarningSHVBossier, Caddo, De Soto, Red River7 hr

Nearby

Flash Flood Warnings in Louisiana, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.